It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Straterra
Oct 13, 2003
I'm a newbie here, and just getting my feet wet---so please be gentle!

We took my 11 year old son off Adderal after he started developing facial tics (other than that--it was working [i]pretty[/i] well). He went on Tenex and continued with Wellbutrin.

He's now been put on 40 mg of Straterra. He's just starting out with it. He's also roughly 100 pounds--a little thin, the meds supress his appetite (or maybe it's just that [i]I'm[/i] overweight!)

But here's my question--does anyone here have any experience with Adderal & facial tics? And, following that, I guess I'm hoping to find similar cases to get a sense of whether we might be able to expect success with the Straterra. It's frustrating to see how almost everybody reacts so differently to all these meds! We wouldn't put up with this from our antibiotics, but I guess messing with the human mind is a wee bit different...

------------------
[i]Boothby[/i]





All times are GMT -7. The time now is 05:40 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!